# SDR CA080207001

- Difficulty date: December 14, 2007
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cessna 560XL
- Aircraft time: 316 hours, 162 cycles
- Engine: Pwc PW545B
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Actuator Valve
- Part number: IE502
- Condition: Sticking
- Location: Heat Exchanger
- Part time: 88 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

(CAN) RT BLEED AIR OVERTEMP WARNING LITE CAME ON DURING T/O. TWICE IN 42 T/O. THE HEAT EXCHANGER VALVE WAS STICKING IN CLOSED POSITION - VALVE ACTUATOR PIN IE50-2 WAS REPLACED.
